# SDR MALA060471

- Difficulty date: July 16, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N451XJ
- Make and model: Saab 340B
- Aircraft serial: 340B451
- Aircraft time: 17,369 hours, 19,105 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE HYD CAUTION LIGHT ILLUMINATED BOTH MAIN AND EMERGENCY ACCUMULATORS LOW, BELOW RED LINE.  PERFORMED MEMORY ITEMS & QRH, DIVERTED.  AFTER LANDING SELECTED HYD PUMP SWITCH TO OVERRIDE.  MAIN & EMERGENCY ACCUMULATORS RETURNED TO NORMAL AND HYD QUANTITY DIDN'T DECREASE.  ACFT TAXIED NORMALLY.  INSPECTED ACFT AND FOUND SAFE FOR 1 FERRY FLIGHT FROM FOD TO MSP WITH GEARDOWN FOR REPAIR AND TROUBLESHOOTING ON HYD SYSTEM AND MLG EXPLOSIVE BOLTS.  REPLACED EXPLOSIVE BOLTS, HYD PRESSURE MANIFOLD, P/N 1M1006-1, S/N OFF 480, S/N ON 499.  REPLACED CONTROL HANDLE P/N D494-10-001, S/N OFF 646/09-97, S/N ON 095/07-85.  REPLACED PACKING & SWAPPED DRAIN BUTTON WITH EMERGENCY & MAIN.  ALL CHECKS GOOD.
